Singular Reeb foliations on the $n$-dimensional torus
Matematičeskie zametki, Tome 30 (1981) no. 1, pp. 123-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_1_a10,
author = {E. V. Zhuzhoma},
title = {Singular {Reeb} foliations on the $n$-dimensional torus},
journal = {Matemati\v{c}eskie zametki},
pages = {123--127},
year = {1981},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_1_a10/}
}
E. V. Zhuzhoma. Singular Reeb foliations on the $n$-dimensional torus. Matematičeskie zametki, Tome 30 (1981) no. 1, pp. 123-127. http://geodesic.mathdoc.fr/item/MZM_1981_30_1_a10/